MAUDE Adverse Event Report: Medline Industries, LP PRIVATE LABELED FOR CUSTOMER; DBD-ROLLATOR, KNOCK DOWN, WGNS

Medline Industries, LP PRIVATE LABELED FOR CUSTOMER; DBD-ROLLATOR, KNOCK DOWN, WGNS
Catalog Number WRX490530
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/29/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the brake broke and she called the store and we offered an exchange even though it was past the 30 day mark.She has called again with the same issue.
 
Additional Manufacturer Narrative
The retailer reported that the brake broke and that the customer called again with the same issue; no falls or injuries stated.The complaint could not be confirmed as there were no samples, pictures or videos received.Without a sample received, it is difficult to determine a true root cause for the reported issue; the cause was documented as sample required to determine cause.The division performs quarterly trending on all complaints received and will initiate further investigation and/or supplier corrective action requests based on trending results; should the sample/detailed picture become available, the complaint will be reopened and investigated accordingly.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
PRIVATE LABELED FOR CUSTOMER
Common Device Name
DBD-ROLLATOR, KNOCK DOWN, WGNS
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
vamshi thupakula
three lakes drive
northfield, IL 60093--275
MDR Report Key50872668
Report Number1417592-2026-49340
Device Sequence Number13106519
Product Code ITJ
UDI-Device Identifier00311917203065
UDI-Public00311917203065
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberWRX490530
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2023
Supplement Date Received by Manufacturer06/29/2023
Initial Report FDA Received Date09/23/2026
Supplement Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexFemale